# SDR SWAA2019071634852

- Difficulty date: July 5, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 182A240514
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB # 4 ATTACH ANGLE CRACKED AT LEADING EDGE WEB ATTACH POINT.  R&R STIFFENER ANGLE IAW SRM.
